American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Bas Lemmens and Roger Nussbaum. Continuity of the cone spectral radius. Proc. Amer. Math. Soc. 141 (2013) 2741-2754.
Abstract, references, and article information
View Article: PDF

[2] Bas Lemmens and Colin Sparrow. A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc. 134 (2006) 1513-1517. MR 2199200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Sur les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts. Proc. Amer. Math. Soc. 134 (2006) 1161-1165. MR 2196052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Athanassios G. Kartsatos and Igor V. Skrypnik. On the eigenvalue problem for perturbed nonlinear maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 358 (2006) 3851-3881. MR 2219002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Stéphane Gaubert and Jeremy Gunawardena. The Perron-Frobenius theorem for homogeneous, monotone functions. Trans. Amer. Math. Soc. 356 (2004) 4931-4950. MR 2084406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Xing Liang and Jifa Jiang. On the finite-dimensional dynamical systems with limited competition. Trans. Amer. Math. Soc. 354 (2002) 3535-3554. MR 1911510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Yong-Zhuo Chen. Continuation method for $\alpha$-sublinear mappings. Proc. Amer. Math. Soc. 129 (2001) 203-210. MR 1694453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yong-Zhuo Chen. Path stability and nonlinear weak ergodic theorems. Trans. Amer. Math. Soc. 352 (2000) 5279-5292. MR 1707493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] William Feldman. Nonlinear Carleman operators on Banach lattices. Proc. Amer. Math. Soc. 127 (1999) 2109-2115. MR 1485472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Roland Uhl. Ordinary differential inequalities and quasimonotonicity in ordered topological vector spaces. Proc. Amer. Math. Soc. 126 (1998) 1999-2003. MR 1443412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Heinz J. Skala. On the characterization of certain similarly ordered super-additive functionals. Proc. Amer. Math. Soc. 126 (1998) 1349-1353. MR 1476392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Giovanni DiLena, Basilio Messano and Delfina Roux. Rigid sets and nonexpansive mappings. Proc. Amer. Math. Soc. 125 (1997) 3575-3580. MR 1415582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. B. Hsu, H. L. Smith and Paul Waltman. Competitive exclusion and coexistence for competitive systems on ordered Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4083-4094. MR 1373638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Roger D. Nussbaum. Iterated nonlinear maps and Hilbert's projective metric. II. Memoirs of the AMS 79 (1989) MR 963567.
Book volume table of contents

[15] Roger D. Nussbaum. Hilbert's projective metric and iterated nonlinear maps. Memoirs of the AMS 75 (1988) MR 961211.
Book volume table of contents

[16] K. Sundaresan. Monotone gradients on Banach lattices . Proc. Amer. Math. Soc. 98 (1986) 448-454. MR 857938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] David Schmeidler. Integral representation without additivity . Proc. Amer. Math. Soc. 97 (1986) 255-261. MR 835875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information
View Article: PDF

[19] Yuly A. Saet. Geometrical properties of cones and the comparison of solutions of differential equations . Proc. Amer. Math. Soc. 88 (1983) 533-536. MR 699428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michael G. Crandall and Luc Tartar. Some relations between nonexpansive and order preserving mappings . Proc. Amer. Math. Soc. 78 (1980) 385-390. MR 553381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1